Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 143, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 26, 2011, 8:18 AM CDT for Lewis County, Missouri. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 8:18 AM CDT (13:18 UTC)
- Expired
- May 28, 2011, 7:37 AM CDT
- In force
- 47 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 14.34 ft at May 27, 2011, 5:00 PM CDT.
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
416
WGUS43 KLSX 261318
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT THU MAY 26 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
THE MIDDLE FABIUS RIVER NEAR
...EWING
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-271318-
/O.NEW.KLSX.FL.W.0143.110526T1318Z-110528T1840Z/
/EWMM7.1.ER.110526T1224Z.110527T0000Z.110527T1840Z.NO/
818 AM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 7:30 AM THURSDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET THIS EVENING
AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/27 05/28 05/29 05/30 05/31
MIDDLE FABIUS RIVER
EWING 12.0 12.04 12.6 9.2 6.1 4.9 4.35 follow-up statements
962
WGUS83 KLSX 261958
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU MAY 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER
NEAR TROY
AT OLD MONROE
NORTH FABIUS RIVER
NEAR EWING
MIDDLE FABIUS RIVER
NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF RAINFALL
OVER THE PAST 36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-271958-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-110529T1054Z/
/EWNM7.2.ER.110526T0222Z.110527T0000Z.110528T1054Z.NO/
258 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 2:30 PM THURSDAY THE STAGE ESTIMATED STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.5 FEET THIS EVENING.
* IMPACT...AT 16.0 FEET...LEWIS COUNTY ROAD 532 (OR 230TH STREET) WILL
BE FLOODED AT THIS HEIGHT.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS
TO FLOOD.
$$
MOC113-271957-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-110528T0932Z/
/TRYM7.1.ER.110526T0228Z.110526T1315Z.110527T0932Z.NO/
258 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL LATE TONIGHT.
* AT 2:30 PM THURSDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE OVERNIGHT
TONIGHT.
* IMPACT...AT 23.1 FEET...WATER BEGINS COVERING FRENCHMAN BLUFF ROAD
(COUNTY ROAD 658) JUST WEST OF THE CUIVRE RIVER BRIDGE.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
MOC113-271957-
/O.EXT.KLSX.FL.W.0139.110526T2317Z-000000T0000Z/
/OMNM7.1.ER.110526T2317Z.110528T1800Z.000000T0000Z.NO/
258 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 7:00 AM THURSDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.0 FEET SUNDAY
MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
MOC111-271957-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-110529T0600Z/
/EWMM7.1.ER.110526T1224Z.110527T0000Z.110528T0600Z.NO/
258 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 2:30 PM THURSDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.0 FEET THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/27 05/28 05/29 05/30 05/31
NORTH FABIUS RIVER
EWING 11.0 E15.00 14.7 10.8 6.8 5.2 4.7
CUIVRE RIVER
TROY 21.0 23.17 20.1 12.3 8.9 7.7 7.3
OLD MONROE 24.0 22.40 25.2 25.9 26.0 25.7 25.3
MIDDLE FABIUS RIVER
EWING 12.0 13.64 13.3 11.0 6.8 5.3 4.6674
WGUS83 KLSX 270139
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT THU MAY 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER
NEAR TROY
AT OLD MONROE
NORTH FABIUS RIVER
NEAR EWING
MIDDLE FABIUS RIVER
NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF RAINFALL
OVER THE PAST 24 HOURS AND BACKWATER FROM THE MISSISSIPPI RIVER
AFFECTING OLD MONROE SPECIFICALLY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-280139-
/O.CON.KLSX.FL.W.0120.000000T0000Z-110529T1054Z/
/EWNM7.2.ER.110526T0222Z.110527T0600Z.110528T1054Z.NO/
839 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 8:30 PM THURSDAY THE ESTIMATED STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS ESTIMATED TO BE CURRENTLY CRESTING AND IS
FORECAST TO FALL BELOW FLOOD STAGE OVERNIGHT FRIDAY.
* IMPACT...AT 15.0 FEET...STATE HIGHWAY E WEST OF WILLIAMSTOWN BEGINS
TO FLOOD.
* IMPACT...AT 14.0 FEET...LEFT BANK BEGINS TO FLOOD NEAR MONTICELLO.
$$
MOC113-280104-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-110528T0104Z/
/TRYM7.1.ER.110526T0228Z.110526T1315Z.110527T0104Z.NO/
839 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL THIS EVENING.
* AT 8:00 PM THURSDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE LATER
THIS EVENING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
$$
MOC113-280138-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-110604T0600Z/
/OMNM7.1.ER.110527T0142Z.110529T0000Z.110602T1800Z.NO/
839 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL FRIDAY JUNE 03.
* AT 7:00 AM THURSDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 26.0 FEET
SUNDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
MOC111-280138-
/O.CON.KLSX.FL.W.0143.000000T0000Z-110529T0600Z/
/EWMM7.1.ER.110526T1224Z.110527T0030Z.110528T0600Z.NO/
839 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE FRIDAY NIGHT.
* AT 7:30 PM THURSDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE OVERNIGHT FRIDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/27 05/28 05/29 05/30 05/31
NORTH FABIUS RIVER
EWING 11.0 E15.50 14.7 10.8 6.8 5.2 4.7
CUIVRE RIVER
TROY 21.0 21.03 16.7 11.3 8.9 7.7 7.3
OLD MONROE 24.0 22.40 25.0 25.8 26.0 25.9 25.5
MIDDLE FABIUS RIVER
EWING 12.0 14.06 13.7 10.9 6.8 5.3 4.6666
WGUS83 KLSX 271618
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1118 AM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE NORTH FABIUS RIVER NEAR
...EWING
THE MIDDLE FABIUS RIVER NEAR
...EWING
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-281618-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-110529T1127Z/
/EWNM7.2.ER.110526T0222Z.110527T1800Z.110528T1127Z.NO/
1118 AM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 7 AM FRIDAY THE STAGE WAS ESTIMATED AT 14.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING WILL FALL TO MINOR LEVELS.
* THE RIVER IS CURRENTLY CRESTING AND WILL FALL BELOW FLOOD STAGE
TOMORROW MORNING.
$$
MOC111-281617-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-110529T1821Z/
/EWMM7.1.ER.110526T1224Z.110528T0000Z.110528T1821Z.NO/
1118 AM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY AFTERNOON.
* AT 10:30 AM FRIDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.5 FEET THIS EVENING
AND FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/28 05/29 05/30 05/31 06/01
NORTH FABIUS RIVER
EWING 11.0 E14.80 10.9 6.8 5.2 4.7 4.3
MIDDLE FABIUS RIVER
EWING 12.0 14.29 13.5 7.5 5.4 4.7 4.0958
WGUS83 KLSX 280103
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER AT OLD MONROE
NORTH FABIUS RIVER NEAR EWING
MIDDLE FABIUS RIVER NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF RUNOFF FROM RECENT HEAVY SPRING
RAINS AND BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER SPECIFICALLY
AFFECTING OLD MONROE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-290103-
/O.CON.KLSX.FL.W.0139.000000T0000Z-110604T0000Z/
/OMNM7.1.ER.110527T0845Z.110529T1800Z.110602T1200Z.NO/
803 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL THURSDAY JUNE 02.
* AT 7:00 AM FRIDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 26.0 FEET LATE
SUNDAY MORNING.
* IMPACT...AT 24.5 FEET...EXTENSIVE LEFT BANK AGRICULTURAL FLOODING
DEVELOPS UPSTREAM OF THE GAGE. A UTILITY ROAD IS FLOODED ALONG THE
OLD MONROE LEVEE ALONG THE LEFT BANK UPSTREAM OF THE GAGE.
$$
MOC111-290102-
/O.CON.KLSX.FL.W.0120.000000T0000Z-110529T1127Z/
/EWNM7.1.ER.110526T0222Z.110528T0600Z.110528T1127Z.NO/
803 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 7:30 PM FRIDAY THE ESTIMATED STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY
SATURDAY MORNING.
$$
MOC111-290102-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-110529T1822Z/
/EWMM7.1.ER.110526T1224Z.110527T2315Z.110528T1822Z.NO/
803 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 7:30 PM FRIDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING NEAR 14.3 FEET AND IS
FORECAST TO FALL TO NEAR 8.0 FEET SUNDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/28 05/29 05/30 05/31 06/01
CUIVRE RIVER
OLD MONROE 24.0 24.25 25.5 25.9 25.8 25.3 24.7
NORTH FABIUS RIVER
EWING 11.0 E13.00 10.9 7.3 6.3 5.7 4.9
MIDDLE FABIUS RIVER
EWING 12.0 14.33 13.5 8.0 6.7 5.8 4.7859
WGUS83 KLSX 281237
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT SAT MAY 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
THE MIDDLE FABIUS RIVER NEAR
...EWING
THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT.
&&
MOC111-281307-
/O.CAN.KLSX.FL.W.0143.000000T0000Z-110529T1822Z/
/EWMM7.1.ER.110526T1224Z.110527T2315Z.110528T0600Z.NO/
737 AM CDT SAT MAY 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 6:30 AM SATURDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:00 AM SATURDAY.
* FORECAST...THE RIVER WILL FALL TO NEAR 7.5 FEET TOMORROW MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/29 05/30 05/31 06/01 06/02
MIDDLE FABIUS RIVER
EWING 12.0 8.20 7.5 8.2 8.3 6.6 5.0What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:40 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 26, 6:40 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 640 AM CDT THU MAY 26 2011 .DISCUSSION... /346 AM CDT THU MAY 26 2011/ SURFACE LOW CENTERED OVER ST LOUIS AS OF 08Z...WITH PLENTY OF WRAP AROUND SHOWERS MOVING THROUGH FORECAST AREA. THE MAIN FORECAST ISSUES IN THE SHORT TERM WILL BE DEALING WITH THIS ACTIVITY PLUS THE NEXT SYSTEM THAT WILL AFFECT THE AREA LATE FRIDAY INTO FRIDAY NIGHT AND SATURDAY. FOR TODAY...OCCLUDED SURFACE LOW SHOULD CONTINUE TO TRACK TO THE EAST NORTHEAST WITH THE PCPN SLOWLY COMING TO AN END BY THIS EVENING. STILL HAVE A BIT OF WEAK INSTABILITY...MAINLY OVER EASTERN PORTIONS OF FORECAST AREA...SO A FEW ISOLATED THUNDERSTORMS NOT OUT OF THE QUESTION. OTHERWISE...IT WILL BE A BIT CHILLY AS GUSTY NORTHWEST TO NORTH WINDS TO SLOWLY SUBSIDE AS WELL AS SYSTEM WEAKENS AND MOVES AWAY FROM AREA. SO HIGHS TEMPS WILL BE AT LEAST 15 DEGREES BELOW NORMAL...IN THE LOW TO MID 60S. BY TONIGHT...AS SURFACE RIDGE BUILDS IN WINDS TO DIMINISH AND SKIES TO CLEAR FROM WEST TO EAST...SO CHILLY CONDITIONS TO PERSIST WITH LOWS IN THE MID TO UPPER 40S. WITH PLENTY OF RAIN OVER THE PAST FEW DAYS AND LIGHT WINDS...WOULD NOT BE SURPRISED TO SEE SOME FOG DEVELOP LATE TONIGHT...FOR NOW LEFT OUT MENTION. MODELS CONTINUE TO SHOW ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS LATE IN THE DAY ON FRIDAY...FRIDAY NIGHT AND INTO SATURDAY...BEFORE THINGS DRY OUT FOR THE HOLIDAY WEEKEND WITH TEMPS WARMING BACK UP WELL ABOVE NORMAL. COVERAGE FROM THIS SYSTEM WILL BE QUITE SPOTTY SO DO NOT EXPECT A COMPLETE WASHOUT FOR THE BEGINNING OF THE MEMORIAL DAY WEEKEND. HIGHS ON FRIDAY WILL MODERATE A BIT...INTO THE UPPER 60S TO LOW 70S...INTO THE UPPER 70S TO LOW 80S BY SATURDAY...AND INTO THE MID TO UPPER 80S FOR SUNDAY AND MONDAY. BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED...WITH WARM AND DRY CONDITIONS CONTINUING. BYRD && .AVIATION... /640 AM CDT THU MAY 26 2011/ WRAPAROUND LIGHT RAIN AND LO CLOUDS WILL AFFECT THE TAF SITES MAINLY THIS MORNING BEFORE WE SEE STEADILY IMPROVING CONDITIONS LATER TODAY. WHILE MOST OF THE IFR CIGS APPEAR TO HAVE PUSHED OFF TO THE SE...THERE ARE STILL SMALL AREAS THAT COULD STILL IMPACT THE TERMINALS THRU 15-16Z. VFR EXPECTED AT ALL TAF SITES TONIGHT AND FRIDAY AS A WEAK RIDGE OF HI PRES SETTLES IN. UNTIL THEN... NWLY SFC WNDS WILL GUST AT TIMES TO AROUND 20KTS MAINLY THIS MORNING WITH DIMINISHMENT THIS AFTERNOON. SPECIFICS FOR KSTL...RAIN SHOULD LINGER THRU EARLY AFTERNOON BUT DID BACK OFF ON THE EXTENT OF IFR CIGS AS IT APPEARS MUCH OF IT HAS PUSHED TO THE SE NOW WITH ONLY OCNL DIPS INTO IFR EXPECTED THRU LATE MORNING. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 26, 7:22 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 722 AM CDT THU MAY 26 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 722 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN ILLINOIS TODAY. HOWEVER...NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER THE REGION FRIDAY AFTERNOON THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:46 PM CDT | River Flood Warning | LSX | Saint Charles | 16 hr |
| May 25, 8:03 PM CDT | River Flood Warning | LSX | Lincoln | 25 hr |
| May 25, 8:08 PM CDT | River Flood Warning | LSX | Lincoln | 7 days |
| May 25, 9:28 PM CDT | River Flood Warning | LSX | Cole | 42 hr |
| May 26, 10:10 AM CDT | River Flood Warning | LSX | Reynolds | 5 hr |
| May 26, 2:51 PM CDT | River Flood Warning | LSX | Marion | 6 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.